Alert archive / Arizona / Red Flag Warnings in 2009

Red Flag Warning 7, NWS Tucson, AZ

March 31, 2009

NWS Tucson, AZ issued this red flag warning at Mar 31, 2009, 2:57 PM MST. It took effect at Apr 1, 2009, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 31, 2009, 2:57 PM MST (21:57 UTC)
In effect from
Apr 1, 2009, 11:00 AM MST
Expired
Apr 1, 2009, 7:00 PM MST
In force
8 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTWC 312157
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
257 PM MST TUE MAR 31 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM MST TO 7 PM MST WEDNESDAY 
FOR THE EASTERN HALF OF SOUTHEAST PINAL COUNTY...GRAHAM COUNTY... 
SANTA CRUZ COUNTY...COCHISE COUNTY...EASTERN PIMA COUNTY AND 
NORTHERN GREENLEE COUNTY FOR STRONG WINDS...LOW RELATIVE HUMIDITIES  
AND A HIGH TO VERY HIGH FIRE DANGER RATING...

.A LOW PRESSURE SYSTEM WILL DROP SOUTHEAST INTO THE FOUR CORNERS
REGION ON WEDNESDAY. THIS WILL RESULT IN STRONG AND GUSTY WINDS
ACROSS PORTIONS OF SOUTHEAST ARIZONA. THE COMBINATION OF THE STRONG
AND GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A HIGH TO VERY HIGH
FIRE DANGER WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FROM
THE LATE MORNING THROUGH EARLY EVENING HOURS ACROSS THE EASTERN
TWO-THIRDS SOUTHEAST ARIZONA.

AZZ146-148-011300-
/O.UPG.KTWC.FW.A.0007.090401T1900Z-090402T0200Z/
/O.NEW.KTWC.FW.W.0007.090401T1800Z-090402T0200Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
257 PM MST TUE MAR 31 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A LOW PRESSURE SYSTEM WILL DROP SOUTHEAST INTO THE FOUR CORNERS
REGION ON WEDNESDAY. THIS WILL RESULT IN STRONG AND GUSTY WINDS
ACROSS SOUTHEAST ARIZONA. SUSTAINED 20-FOOT WEST TO NORTHWEST
WINDS OF 20 TO 30 MPH WITH GUSTS TO BETWEEN 40 AND 45 MPH ARE
EXPECTED. RELATIVE HUMIDITIES ARE EXPECTED TO BOTTOM OUT WEDNESDAY
AFTERNOON IN THE UPPER SINGLE DIGITS TO MIDDLE TEENS. THEREFORE...
THE NATIONAL WEATHER SERVICE HAS UPGRADED THE FIRE WEATHER WATCH
TO A RED FLAG WARNING ON WEDNESDAY...WHICH WILL BE IN EFFECT FROM
11 AM MST TO 7 PM MST FOR ALL OF FIRE WEATHER ZONES 146 AND 148.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

AZZ147-011300-
/O.NEW.KTWC.FW.W.0007.090401T1800Z-090402T0200Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
257 PM MST TUE MAR 31 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY. 

A LOW PRESSURE SYSTEM WILL DROP SOUTHEAST INTO THE FOUR CORNERS
REGION ON WEDNESDAY. THIS WILL RESULT IN STRONG AND GUSTY WINDS
ACROSS SOUTHEAST ARIZONA. SUSTAINED 20-FOOT WEST TO NORTHWEST
WINDS OF 15 TO 25 MPH AND GUSTS TO AROUND 35 MPH ARE EXPECTED.
RELATIVE HUMIDITIES ARE EXPECTED TO BOTTOM OUT WEDNESDAY AFTERNOON
IN THE UPPER SINGLE DIGITS TO LOWER TEENS. THUS...THE NATIONAL
WEATHER SERVICE HAS ISSUED A RED FLAG WARNING FOR WEDNESDAY FROM
11 AM MST TO 7 PM MST FOR THE FAR NORTHEASTERN PORTIONS OF FIRE
WEATHER ZONE 147 (EASTERN SECTIONS OF SOUTHEAST PINAL COUNTY).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$
3 follow-up statements
000 
WWUS85 KTWC 011216
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
516 AM MST WED APR 1 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST TODAY FOR THE
EASTERN HALF OF SOUTHEAST PINAL COUNTY...GRAHAM COUNTY...SANTA
CRUZ COUNTY...COCHISE COUNTY...EASTERN PIMA COUNTY AND GREENLEE
COUNTY FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A
HIGH TO VERY HIGH FIRE DANGER RATING...

.A LOW PRESSURE SYSTEM WILL DROP SOUTHEAST INTO THE FOUR CORNERS
REGION TODAY. THIS WILL RESULT IN STRONG AND GUSTY WINDS ACROSS
PORTIONS OF SOUTHEAST ARIZONA. THE COMBINATION OF THE STRONG AND
GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A HIGH TO VERY HIGH FIRE
DANGER WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FROM THE
LATE MORNING THROUGH EARLY EVENING HOURS ACROSS THE EASTERN TWO-
THIRDS SOUTHEAST ARIZONA.

AZZ146>148-020200-
/O.CON.KTWC.FW.W.0007.090401T1800Z-090402T0200Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
516 AM MST WED APR 1 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MST THIS EVENING. 

A LOW PRESSURE SYSTEM WILL DROP SOUTHEAST INTO THE FOUR CORNERS
REGION TODAY. THIS WILL RESULT IN STRONG AND GUSTY WINDS ACROSS
SOUTHEAST ARIZONA. SUSTAINED 20-FOOT WEST WINDS OF 20 TO 30 MPH
WITH GUSTS TO 45 MPH ARE EXPECTED. RELATIVE HUMIDITIES ARE
EXPECTED TO BOTTOM OUT WEDNESDAY AFTERNOON IN THE UPPER SINGLE
DIGITS TO MIDDLE TEENS. THEREFORE...A RED FLAG WARNING REMAINS IN
EFFECT FROM 11 AM TO 7 PM MST FOR SOUTHEAST PINAL...GRAHAM...SANTA
CRUZ...COCHISE...EASTERN PIMA AND GREENLEE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

&&

$$
000 
WWUS85 KTWC 011810
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1110 AM MST WED APR 1 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR THE EASTERN HALF OF SOUTHEAST PINAL COUNTY...GRAHAM COUNTY...
SANTA CRUZ COUNTY...COCHISE COUNTY...EASTERN PIMA COUNTY AND
GREENLEE COUNTY FOR STRONG AND GUSTY WINDS...LOW RELATIVE
HUMIDITIES AND A HIGH TO VERY HIGH FIRE DANGER RATING...

.A LOW PRESSURE SYSTEM APPROACHING THE FOUR CORNERS REGION HAS
BROUGHT STRONG AND GUSTY WINDS ACROSS PORTIONS OF SOUTHEAST
ARIZONA. THE COMBINATION OF THE STRONG AND GUSTY WINDS...LOW
RELATIVE HUMIDITIES AND A HIGH TO VERY HIGH FIRE DANGER HAS
RESULTED IN CRITICAL FIRE WEATHER CONDITIONS. THESE CONDITIONS ARE
EXPECTED TO CONTINUE INTO THE EARLY EVENING HOURS TONIGHT ACROSS
THE EASTERN TWO-THIRDS SOUTHEAST ARIZONA.

AZZ146>148-020200-
/O.CON.KTWC.FW.W.0007.000000T0000Z-090402T0200Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
1110 AM MST WED APR 1 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING.

A LOW PRESSURE SYSTEM APPROACHING THE FOUR CORNERS REGION HAS
BROUGHT STRONG AND GUSTY WINDS TO SOUTHEAST ARIZONA. SUSTAINED
20-FOOT WEST TO NORTHWEST WINDS OF 20 TO 30 MPH AND GUSTS TO
AROUND 45 MPH ARE EXPECTED. RELATIVE HUMIDITIES WILL BOTTOM OUT IN
THE SINGLE DIGITS TO MIDDLE TEENS. THEREFORE...A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR THE EASTERN HALF
OF SOUTHEAST PINAL...GRAHAM...SANTA CRUZ...COCHISE...EASTERN PIMA
AND GREENLEE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

&&

$$
000 
WWUS85 KTWC 020220
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
720 PM MST WED APR 1 2009

AZZ146>148-020330-
/O.EXP.KTWC.FW.W.0007.000000T0000Z-090402T0200Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
720 PM MST WED APR 1 2009

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE EAST ACROSS THE
CENTRAL PLAINS STATES AND AWAY FROM SOUTHEAST ARIZONA THIS
EVENING. WINDS WILL CONTINUE TO DIMINISH DURING THE NEXT FEW HOURS
AND RELATIVE HUMIDITIES WILL CLIMB ABOVE 15 PERCENT ACROSS MUCH
OF THE AREA. THUS THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Mar 31, 2:40 PM MST, 17 minutes earlier.

Area forecast discussion, Mar 31, 2:40 PM MST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
240 PM MST TUE MAR 31 2009

.SYNOPSIS...A SERIES OF STORM SYSTEMS WILL MOVE ACROSS NORTHERN
ARIZONA THIS WEEK BRINGING WIND TO SOUTHERN ARIZONA. THESE SYSTEMS
ARE SPACED TO AFFECT US ABOUT EVERY OTHER DAY...WEDNESDAY...FRIDAY
AND MONDAY. THE FRIDAY SYSTEM MAY DIP FAR ENOUGH SOUTH FOR A CHANCE
OF SHOWERS FRIDAY NIGHT INTO SATURDAY.

&&

.DISCUSSION...ACTIVE PATTERN NEXT SEVEN DAYS WITH SYSTEMS MOVING
THROUGH THE AREA ABOUT EVERY OTHER DAY.

ABUNDANT SUNSHINE TODAY UNDER DRY BRISK NORTHWEST FLOW ALOFT WITH A
BREAK IN THE WIND. WINDS TO PICK UP AGAIN WEDNESDAY AS ANOTHER
SYSTEM MOVES THROUGH THE GREAT BASIN. CLOUDS ASSOCIATED WITH THIS
SYSTEM HAS MOVED INTO NORTHERN ARIZONA THIS AFTERNOON AND WILL
SPREAD ACROSS THE AREA LATE TONIGHT THROUGH WEDNESDAY. BULK OF
LOW-MID LEVEL MOISTURE WILL BE UP ACROSS NE AZ/NW NM...THUS EXPECT
VERY VERY SLIGHT CHANCE OF SHOWERS IN THE WHITES WEDNESDAY
AFTERNOON/EVENING. HIGHS WEDNESDAY WILL BE SLIGHTLY WARMER THAN
TODAY. MAIN FOCUS FOR WEDNESDAY THOUGH WILL BE THE INCREASING WINDS
AND FIRE WEATHER CONCERNS (WHICH IS SPELLED OUT IN THE FIRE WEATHER
SECTION BELOW). STRONGEST WINDS WILL BE EAST OF TUCSON WITH SPEEDS
IN THE ADVISORY CATEGORY. THUS WILL HOIST A WIND ADVISORY FOR
GRAHAM...GREENLEE AND COCHISE COUNTIES WEDNESDAY AFTERNOON INTO
WEDNESDAY EVENING.

THE AREA WILL BE IN BETWEEN SYSTEMS THURSDAY RESULTING IN LESS WIND.
THE WIND RETURNS FRIDAY ALONG WITH A CHANCE OF SHOWERS FRIDAY NIGHT
INTO SATURDAY MORNING. LATEST MODEL RUNS SUGGEST THAT THIS SYSTEM
MAY COME IN A BIT SLOWER WITH TIGHTEST GRADIENT MOVING OVER THE AREA
FRIDAY NIGHT. STILL LOOKING AT A BREEZY TO WINDY DAY. STRONG HEIGHT
FALLS FRIDAY NIGHT INTO SATURDAY MORNING AS TROF AXIS MOVES THROUGH
THE AREA. MOISTURE A BIT LIMITED WITH THIS SYSTEM BUT STILL LOOKING
AT A CHANCE OF VALLEY RAIN AND MOUNTAIN SNOW SHOWERS ALONG WITH MUCH
COOLER TEMPERATURES SATURDAY.

SECOND HALF OF THE WEEKEND LOOKS BEAUTIFUL WITH TEMPERATURES
REBOUNDING NICELY. EARLY PART OF NEXT WEEK UP IN THE AIR DUE TO
MODEL DIFFERENCES WITH RESPECTS TO ANOTHER SYSTEM POTENTIALLY
IMPACTING THE AREA. THE GFS MODEL IS MORE PROGRESSIVE WHILE THE
EUROPEAN IS MUCH SLOWER. HAVE LEANED TOWARD THE EUROPEAN AT THIS
TIME.

&&

.FIRE WEATHER...A LOW PRESSURE SYSTEM WILL DROP SOUTHEAST INTO THE
FOUR CORNERS REGION ON WEDNESDAY. THIS WILL RESULT IN STRONG AND
GUSTY WINDS ACROSS PORTIONS OF SOUTHEAST ARIZONA. THE COMBINATION OF
THE STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A HIGH TO
VERY HIGH FIRE DANGER WILL RESULT IN CRITICAL FIRE WEATHER
CONDITIONS FROM THE LATE MORNING THROUGH EARLY EVENING HOURS ACROSS
THE EASTERN TWO-THIRDS SOUTHEAST ARIZONA. SUSTAINED 20 FOOT WEST TO
NORTHWEST WINDS OF 15 TO 30 MPH AND GUSTS UP TO 45 MPH ARE EXPECTED.
WINDS ARE EXPECTED TO BE A LITTLE LESS ACROSS CENTRAL AND WESTERN
PIMA COUNTY AS WELL AS THE WESTERN HALF OF PINAL COUNTY...WITH WINDS
IN THE 10 TO 20 MPH SUSTAINED RANGE AND GUSTS TO AROUND 30 MPH.
RELATIVE HUMIDITIES ARE EXPECTED TO BOTTOM OUT WEDNESDAY AFTERNOON
IN THE UPPER SINGLE DIGITS TO MIDDLE TEENS. THEREFORE...THE NATIONAL
WEATHER SERVICE HAS UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG
WARNING ON WEDNESDAY...WHICH WILL BE IN EFFECT FROM 11 AM MST TO 7
PM MST FOR ALL OF FIRE WEATHER ZONES 146 AND 148...AS WELL AS THE
FAR NORTHEASTERN PORTIONS OF FIRE WEATHER ZONE 147 (EASTERN SECTIONS
OF SOUTHEAST PINAL COUNTY).

LESS WIND IS EXPECTED ON THURSDAY BEHIND THIS SYSTEM. ANOTHER SYSTEM
WILL THEN BRING BREEZY TO WINDY CONDITIONS ON FRIDAY AND SATURDAY...
AND THUS ADDITIONAL FIRE WEATHER CONCERNS.

&&

.AVIATION...A MAINLY CLEAR SKY WILL PREVAIL ACROSS SOUTHEAST ARIZONA
INTO WEDNESDAY MORNING...WITH SOME HIGH CLOUDS POSSIBLY BRUSHING THE
FAR SOUTHEAST CORNER AND SOME MID LEVEL CLOUDS IN THE WHITE
MOUNTAINS WEDNESDAY AFTERNOON AND EVENING. WEST/NORTHWEST WINDS AT 5
TO 15 KTS THIS AFTERNOON AND EARLY EVENING WILL BECOME LIGHT AND
DIURNALLY DRIVEN LATER TONIGHT INTO EARLY WEDNESDAY MORNING. WINDS
WILL THEN PICK UP INTO THE BREEZY TO WINDY CATEGORY FROM THE LATE
MORNING HOURS THROUGH THE EARLY EVENING HOURS WEDNESDAY ACROSS THE
EASTERN TWO-THIRDS OF SOUTHEAST ARIZONA. EXPECT SUSTAINED WEST TO
NORTHWEST WINDS AT 20-30 KTS AND GUSTS TO NEAR 40 KNOTS WEDNESDAY
AFTERNOON AND EVENING. AVIATION DISCUSSION NOT UPDATED FOR TAF
AMENDMENTS.

&&

.CLIMATE...THE MARCH CLIMATE REPORT FOR TUCSON HAS BEEN POSTED ON
OUR WEBSITE. HIGHLIGHTS INCLUDE 7TH WARMEST AND 24TH DRIEST MARCH ON
RECORD. THE JANUARY THROUGH MARCH PERIOD WILL GO INTO THE RECORD
BOOKS AS THE 2ND WARMEST ON RECORD.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
   WIND ADVISORY WEDNESDAY AFTERNOON AND EVENING FOR THE FOLLOWING
    COUNTIES (GRAHAM...GREENLEE AND COCHISE)

   FIRE WEATHER WATCH WEDNESDAY AFTERNOON AND EVENING FOR FIRE
    WEATHER ZONES 146 AND 148 INCLUDING GREENLEE...GRAHAM
    COCHISE...SANTA CRUZ AND EASTERN PIMA COUNTIES.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Mar 31, 2:50 PM MST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
250 PM MST TUE MAR 31 2009

AZZ019-030-035-011400-
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY-
250 PM MST TUE MAR 31 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RED FLAG WARNING IN EFFECT FROM 11 AM MST TO 7 PM MST WEDNESDAY
FOR LOW HUMIDITIES...STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER.

WIND ADVISORY IN EFFECT FROM 11 AM MST TO 7 PM MST WEDNESDAY.

A BREAK FROM THE WIND THURSDAY BEFORE STRONG WINDS RETURN TO THE
AREA FRIDAY WHICH WILL BRING UP FIRE WEATHER CONCERNS AGAIN.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-033-034-011400-
SOUTHEAST PINAL COUNTY-TUCSON METRO/MARANA/GREEN VALLEY-
SANTA CRUZ COUNTY-
250 PM MST TUE MAR 31 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RED FLAG WARNING IN EFFECT FROM 11 AM MST TO 7 PM MST WEDNESDAY
FOR LOW HUMIDITIES...STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER.

A BREAK FROM THE WIND THURSDAY BEFORE STRONG WINDS RETURN TO THE
AREA FRIDAY WHICH WILL BRING UP FIRE WEATHER CONCERNS AGAIN.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 5:05 AM MSTFire Weather WatchTWC10 hr
Mar 31, 2:50 PM MSTWind AdvisoryTWC28 hr

Nearby

Red Flag Warnings in Arizona, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.